# SDR REXA2013102902115

- Difficulty date: October 29, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 13,231 hours, 8,272 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Out Of Rig
- Location: Le Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAILED,  FOUND TO BE OUT OF RIG.  DECLARED EMERGENCY,  LANDED SAFELY WITHOUT INCIDENT.  CHECKED ALL SLAT ACTUATORS TRIP INDICATORS. RESET RT SLAT ACTUATOR 2-1 & LT SLAT ACTUATORS AT TRAC 2-1, 2-3 3-1 AND 3-3. IAW AMM 27-81-09. CLEARED INHIBITS FROM SFECU IAW 45-45-00.  OPS TEST OF TL FLAPS AND SLATS SYS.  GOOD IAW AMM 27-50-00.  PERFORMED ELECTRICAL RIGGING OF SLAT SYS IAW AMM 27-81-00.  PERFORMED OPS TEST OF FLAPS AND SLATS SYS IAW AMM 27-50-00. ALL CHECKED GOOD.  ACFT OK FOR SERVICE.
